Is this stress or is there still a chance im pregnant?
okay ill try make this short. but i am in need of help.
about 3-3 and a half months ago me and my bf were just fooling around and were rubbing our genitals together. now we were unprotected but he NEVER went in me and he ejaculated on himself. (actually still a virgin) then about 4 weeks later i was due my period but it never came. i looked into period and found you can get pregnant from pre. i was scared even though he didnt go in me i was worried maybe he pre came a little and somehow got inside me. i took 3 home tests and all negative (all at different times and different days). so just to put my mind at ease i went to the doctor after 3 weeks late for a blood test and got a negative.
now i am underweight (40kg) and short. not much of me. i wasnt eating properly due to mild depression. doctor suggested taking the Levlen Ed birth control pill and taking the active ones first to give me a month to put on some kind of weight and then by the time my period comes i will be close to healthy. so i did.
i am up to the sugar pills. have taken 2 of them and my next one is the start of the red section. over the past 2 weeks i have been having sore breasts and tenderness, bloating, cramps, stomach discomfort and mild pain, and moodyness. usually i do have them symptoms before a period but not for this long and not this bad (its not OVERLY bad, i can cope with it). i have had brown spotting in the past 2 days. and i feel as if my period will start any moment. but i have only gained 1kg im worried i could still be pregnant though. i know its stupid, but i want to get rid of these ideas, because my bf is telling me to stop worrying because it can make my brain and body think i am and i will skip another period.
Re: Is this stress or is there still a chance im pregnant?
it's all in your mind...
Since you are so scared that you might be pregnant your body will start acting like it's pregnant. & it will freak you out if you had a blood test & it was negative you aren't pregnant. Once you stop freaking out about it the signs will go away or it could be side effects of your birth control my friend is on the depo shot & sometimes she is hard to get along with bc she's so moody